Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Heaviness in head with ear fullness, random bouts of imbalance, fluttering in chest. Diagnosed diabetes and mitral valve prolapse. Guide

I have heaviness in left side of head with ear fullness, I get random bouts of imbalance that leave me weak for weeks and unsteady for weeks after an attack. I get a fluttering in my chest briefly that comes and goes with it. Where I feel like if I let myself go with the attack if I fall I am going to die. This has been going on for about the last 5 years and no one seems to be able to explain it. I was diagnosed with type 2 diabetes almost a year ago but have checked my sugar shortly after an attack and it is never really that high during an episode. I had an echo done on my heart and the only thing that showed was a mitral valve prolapse.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The body's balancing mechanism is in the inner ear. An ENT (Ear Nose Throat) specialist is the one to see - especially in the presence of tinnitus. They have special tests to confirm or exclude the contribution of the ear - which probably is the case with you.
If there are no clues, you have to be followed up by a neurologist.

Fluttering neeeds to be DOCUMENTED by ElectroCardioGram (EKG).
Standard ECG records the electrical activity of the heart, for a few seconds. It can detect the arrhythmia occurring during that time only. If the episode occurs randomly or precipitated by a specific activity like exercise, one needs Holter or event monitor. Holter records for days; Event monitor for weeks / Holter records continuously / Event monitor only at certain times .

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor